{ "dc.contributor.author": "Santaló, Lluís" , "dc.date.accessioned": "2009-07-28T10:44:32Z" , "dc.date.available": "2009-07-28T10:44:32Z" , "dc.date.created": "1962" , "dc.identifier.citation": "Santaló, L. (1962). On the Mesure of sets of parallel linear subspace in affine space. Canadian Journal of Mathematics, 14, 313-319" , "dc.identifier.issn": "0008-414X" , "dc.identifier.uri": "http://hdl.handle.net/10256.2/10122" , "dc.description.abstract": "Demostració d'un teorema relacionat amb la mesura dels conjunts del subespai lineal paral·lel a l’espai afí" , "dc.description.abstract": "The aim of this paper is to prove the following theorem: “in order that sets of elements H composed by q parallel linear subspaces of dimensions h1, h2… Hq, which transform transitively by the unimodular affine group ʮ have an invariant measure with respect to ʮ, it is necessary and sufficient that the dimensions hi be all equal, h1 = h2 = h3 = … = hq = h, and that q = n + 1 – h”" , "dc.format.mimetype": "application/pdf" , "dc.language.iso": "eng" , "dc.publisher": "Société mathématique du Canada" , "dc.relation.ispartof": "Canadian Journal of Mathematics, 1962, vol. 14, p. 313-319, reprinted with permission from the Canadian Mathematical Society" , "dc.relation.ispartofseries": "Articles publicats" , "dc.rights": "Tots els drets reservats" , "dc.subject": "Espais euclidians" , "dc.subject": "Espais vectorials" , "dc.subject": "Geometria diferencial" , "dc.subject": "Geometria integral" , "dc.subject": "Euclidian spaces" , "dc.subject": "Geometry, Differencial" , "dc.subject": "Integral geometry" , "dc.subject": "Vector spaces" , "dc.title": "On the Mesure of sets of parallel linear subspace in affine space" , "dc.type": "info:eu-repo/semantics/article" , "dc.rights.accessRights": "info:eu-repo/semantics/openAccess" }